# SDR ASAA0853064

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 2,568 hours, 762 cycles
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 32149721
- Part serial: 2117
- Condition: Inoperative
- Location: Cabin Heater
- Part time: 2,568 hours, 762 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO HEAT PASSENGER CABIN TO PASSENGER COMFORT RANGE.  TROUBLESHOT AND FOUND NO HEAT LEAVING TRIM AIR PRSOV.  VERIFIED PRSOV NOT OPENING AND GOOD POWER AND GROUND.  REQUIRES REPLACEMENT.  REMOVED AND REPLACED TRIM AIR PRSOV PER MM 21 62 01.  GROUND VERIFICATION SUCCESSFUL.  SYSTEM OPS NML PER MM 21 62 01.
